MAUDE Adverse Event Report: AVINGER INC. PANTHERIS; CATHETER, PERIPHERAL, ATHERECTOMY, PRODUCT CODE: MCW

AVINGER INC. PANTHERIS; CATHETER, PERIPHERAL, ATHERECTOMY, PRODUCT CODE: MCW
Model Number A400X
Medical Device Problem Codes Device Damaged by Another Device (2915); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Peripheral Vascular Disease (2002)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
During atherectomy in the popliteal artery, the pantheris catheter contacted an indwelling vascular stent and resisted retraction.The physician gained pedal access, advanced a balloon retrograde and performed angioplasty to free the catheter from the stent.The procedure was completed with no patient injury reported.The device was successfully retrieved, and no missing or detached components of the device were confirmed.The ifu of the pantheris device instructs users how to identify the struts of an indwelling vascular stent using the real-time oct imaging component of the pantheris system in order to avoid such contact.

Brand Name
PANTHERIS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY, PRODUCT CODE: MCW
Manufacturer (Section D)
AVINGER INC.
400 chesapeake drive
redwood city CA 94063
MDR Report Key9418309
Report Number3007498664-2019-00005
Device Sequence Number1725274
Product Code MCW
UDI-Device Identifier00851354004387
UDI-Public(01)00851354004387
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/10/2021
Device Model NumberA400X
Device Catalogue NumberA400X
Device Lot Number191002005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight90